# SDR IPXA2015062590539

- Difficulty date: June 10, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 16,073 hours, 9,956 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: A5527605600600
- Part serial: CC2090
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5 YR, RIGHT ELEVATOR UPPER INSPECTION AREA 5, BETWEEN EF13,  ER16.  3(EA) TRAPPED WATER INDICATIONS FOUND AND MARKED IN BLACK.  RT ELEVATOR ASSY REPLACED ON NR 040410.
